Alert archive / Ohio / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 29, 2014, 9:37 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 9:37 PM EDT (01:37 UTC)
- Expired
- Apr 30, 2014, 12:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WGUS51 KILN 300137
FFWILN
OHC045-049-089-300430-
/O.NEW.KILN.FF.W.0004.140430T0137Z-140430T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
937 PM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 1230 AM EDT.
* AT 931 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. THE HEAVY RAINFALL WAS ENDING ACROSS THE AREA.
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...GAHANNA...
REYNOLDSBURG AND NEW ALBANY.
IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
BLACKLICK CREEK AND MASON RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8273 3980 8283 3980 8295 3991 8295
4013 8287 4013 8271
$$1 follow-up statement
098
WGUS71 KILN 300425
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 AM EDT WED APR 30 2014
OHC045-049-089-300434-
/O.EXP.KILN.FF.W.0004.000000T0000Z-140430T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
1225 AM EDT WED APR 30 2014
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LICKING...EASTERN
FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO WILL
EXPIRE AT 1230 AM EDT...
HEAVY RAIN HAS ENDED AND FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3996 8273 3980 8283 3980 8295 3991 8295
4012 8286 4013 8271
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:55 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 29, 7:55 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 755 PM EDT TUE APR 29 2014 .SYNOPSIS... LOW PRESSURE WILL CONTINUE TO BRING INTERMITTENT CHANCES FOR PRECIPITATION TO THE AREA THROUGH THE END OF THE WEEK. TEMPERATURES WILL COOL MID WEEK AS A COLD FRONT CROSSES THE REGION. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... MOSTLY SUNNY SKIES HAVE ALLOWED FOR MIXING OF DRIER AIR IN THE LOW LEVELS TO THE SURFACE. LOW LEVEL CONVERGENCE OFF TO THE EAST IS PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHEASTERN OHIO AND WEST VIRGINIA THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO STAY EAST OF OUR FORECAST AREA THIS AFTERNOON. A DISTURBANCE LOCATED ACROSS THE TENNESSEE VALLEY IS ROUNDING THE SOUTHEASTERN SIDE OF A DEEP UPPER LOW ACROSS THE MID WEST THIS EVENING. THUNDERSTORMS WILL DEVELOP SOUTH OF THE OHIO VALLEY AND WILL MOVE IN THE DIRECTION OF OUR AREA DURING THE EVENING. INSTABILITY APPEARS TO BE LIMITED IN THE LOW LEVELS ACROSS OUR AREA DUE TO DRY AIR. A MID LEVEL WIND MAX WILL CROSS OUR AREA LATE THIS EVENING WHICH WILL HELP TO ENHANCE PRECIPITATION. IF LOW LEVEL INSTABILITY WERE HIGHER AND TIMING OF PRECIPITATION MOVING IN WAS NOT SO LATE IN THE DAY...CONFIDENCE WOULD BE HIGHER IN A SEVERE THREAT. HOWEVER...WITH TIMING OF CONVECTION MOVING INTO THE AREA CLOSE TO SUNSET...AND DRY AIR IN THE LOW LEVELS...THE THREAT FOR DAMAGING WINDS AND LARGE HAIL WILL BE ISOLATED. THE MAIN THREAT APPEARS TO BE HEAVY RAIN WITH THE POTENTIAL FOR TRAINING SHOWERS AND THUNDERSTORMS DURING THE LATE EVENING AS A MID LEVEL WIND MAXIMA LIFTS NORTH ACROSS OUR AREA. HOWEVER...SINCE WE CANNOT RULE OUT SEVERE WEATHER THIS EVENING...AND WITH THE POTENTIAL FOR HEAVY RAIN TONIGHT...ALL THE ABOVE THREATS WILL BE HIGHLIGHTED IN THE HWO. THE DISTURBANCE WILL LIFT NORTH OF OUR AREA LATE TONIGHT WHICH SHOULD BRING AND END TO PRECIPITATION BEFORE SUNRISE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UPPER LOW WILL SPIN ACROSS THE MID WEST WHILE MOVING VERY LITTLE THROUGH WEDNESDAY NIGHT. A SURFACE LOW UNDERNEATH THIS UPPER LOW WILL SLIDE SLOWLY EASTWARD THROUGH THE SHORT TERM TIME PERIOD. THIS WILL GRADUALLY BRING A COLD FRONT TOWARD OUR AREA. ON WEDNESDAY...THE AREA WILL START OFF IN THE WARM SECTOR UNDER SOUTHWESTERLY FLOW. MAINLY DIURNAL SHOWER ACTIVITY IS EXPECTED DURING THE DAYTIME WEDNESDAY. AM FORECASTING SLIGHT CHANCE POPS FOR WEDNESDAY. HOWEVER...THERE APPEARS THE POSSIBILITY FOR A LITTLE BETTER COVERAGE THAN THAT IN THE EAST...WHERE DEEPER MOISTURE MAY BE LOCATED. HIGHS WILL BE DEPENDENT ON CLOUD COVER. WITH SOME DRY AIR EXPECTED TO REMAIN IN PLACE IN THE LOW LEVELS...AM EXPECTING SOME CLEARING SIMILAR TO TODAY ACROSS THE CENTRAL AND EASTERN ZONES. THIS SHOULD RESULT IN HIGHS REACHING THE LOW 70S IN THOSE LOCATIONS. ACROSS THE WEST...THE APPROACHING COLD FRONT MAY LIMIT HIGHS IN THE UPPER 60S IF THE FRONT ARRIVES EARLY ENOUGH IN THE DAY ACROSS THOSE ZONES. THE FRONT IS EXPECTED TO MAKE ITS WAY EASTWARD ACROSS THE AREA OVERNIGHT WEDNESDAY NIGHT. THIS WILL BRING AN INCREASE IN CLOUD COVER WITH AN ONSET OF COLD ADVECTION ACROSS OUR AREA. A LULL IN SHOWER ACTIVITY IS EXPECTED OVERNIGHT WITH DRY AIR IN THE MID LEVELS BEING DRAWN NORTHEAST ACROSS THE REGION. && .LONG TERM /THURSDAY THROUGH TUESDAY/... CENTER OF EXPANSIVE UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES ON THURSDAY WILL SLOWLY MOVE NORTHEAST TO SOUTHEAST CANADA BY FRIDAY. EMBEDDED DISTURBANCES ROTATING AROUND THE LOW...ALONG WITH LIMITED MOISTURE...WILL FAVOR A THREAT OF SHOWERS THROUGH THIS PERIOD. THE HIGHEST CHANCE WILL BE TIED TO THE DIURNAL CYCLE WHERE DAYTIME INSTABILITY WILL BE MAXIMIZED. CONSIDERABLE CLOUDINESS WILL OCCUR ALONG WITH COOL TEMPERATURES FOR EARLY MAY. FOR FRIDAY NIGHT INTO SATURDAY NIGHT...12Z GFS AND THE 00Z ECMWF ARE IN GOOD AGREEMENT. ANOTHER UPPER LEVEL CLOSED LOW WILL DIVE SOUTHEAST FROM SOUTH CENTRAL CANADA INTO THE GREAT LAKES REGION. THIS FEATURE WILL BE ASSOCIATED WITH A COLD FRONT. WILL CONTINUE WITH A THREAT FOR SHOWERS AHEAD OF THE FRONT ON SATURDAY WITH PCPN CHANCES TAPERING OFF SATURDAY NIGHT AS THE FRONT SAGS SOUTHEAST THROUGH THE OHIO VALLEY. THERE WILL A LITTLE TEMPERATURE REBOUND ON SATURDAY AHEAD OF THE FRONT. FOR SUNDAY INTO MONDAY...NORTHWEST FLOW ALOFT WILL DOMINATE THE REGION AS AFOREMENTIONED UPPER LEVEL CLOSED LOW PUSHES OFF THE NEW ENGLAND COAST WHILE A MID LEVEL RIDGE BUILDS NORTHWARD INTO THE PLAINS. SKIES SHOULD BE PARTLY CLOUDY AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION. TEMPERATURES WILL COOL A TAD ACROSS THE NORTHERN ZONES. FOR MONDAY NIGHT INTO TUESDAY...MODELS SUGGEST THAT THE MID LEVEL RIDGE TO OUR WEST WILL TRY TO BUILD EAST INTO THE OHIO VALLEY. AS THIS OCCURS..A WARM FRONT WILL LIFT SLOWLY NORTHEAST THROUGH THE REGION. IT IS DIFFICULT AT THIS JUNCTURE TO DETERMINE IF THE FRONT WILL BE ACTIVE OR NOT GIVEN UNCERTAINTY OF ANY EMBEDDED DISTURBANCES INTERACTING WITH THE BOUNDARY AS IT LIFTS NORTHEAST. HAVE KEPT THE FORECAST DRY FOR NOW...BUT THIS WILL HAVE TO BE TWEAKED AS WE GET CLOSER. TEMPERATURES WILL REBOUND ON TUESDAY IN THE WAKE OF THE WARM FRONT. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... THUNDERSTORMS WILL CONTINUE TO BE A POTENTIAL IMPACT AT ALL TERMINALS THROUGH THE EARLY PART OF THE TAF PERIOD. EXPECT ONLY BRIEFLY LOWER CONDITIONS AS CONVECTION MOVES THROUGH. APPEARS THAT PRECIPITATION WILL BECOME MORE WIDESPREAD OVERNIGHT ALTHOUGH THE THREAT OF THUNDER WILL DIMINISH BEFORE 06Z. MOISTENING LOW LEVELS WILL LIKELY LEAD TO MVFR CEILINGS AND POSSIBLY VISIBILITY DEVELOPING TOWARDS 12Z. THE LOWER CLOUDS WILL SCATTER DURING THE MID TO LATE MORNING LEAVING VFR CONDITIONS FOR THE END OF THE FORECAST. WINDS WILL BECOME SOUTH SOUTHEAST AT LESS THAN 10 KT FOR MOST OF THE NIGHT. THE WINDS WILL VEER TO SOUTHWEST DURING THE DAY AND STRENGTHEN SLIGHTLY WITH SOME GUSTS AT OR BELOW 25 KT WEDNESDAY AFTERNOON. OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING AND THEN AGAIN SATURDAY NIGHT INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...HICKMAN AVIATION...
Hazardous weather outlook, Apr 29, 4:16 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT TUE APR 29 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-302030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 416 PM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS EVENING AND LAST INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Local storm report, Apr 29, 8:24 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST 4 NW WESTERVILLE 40.16N 82.97W
04/29/2014 E60.00 MPH DELAWARE OH TRAINED SPOTTER
0817 PM TSTM WND GST KDLZ DELAWARE APT 40.28N 83.11W
04/29/2014 M61.00 MPH DELAWARE OH AWOS
&&Special weather statement, Apr 29, 8:30 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT TUE APR 29 2014
OHZ055-056-064-065-300100-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
830 PM EDT TUE APR 29 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PICKAWAY...
SOUTHWESTERN LICKING...SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD
COUNTIES THROUGH 900 PM EDT...
AT 826 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WHITEHALL TO WILLIAMSPORT...MOVING NORTHEAST AT 30
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAINFALL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHVILLE...
CIRCLEVILLE...REYNOLDSBURG...PICKERINGTON AND PATASKALA.
ALSO...BLACKLICK ESTATES...GROVEPORT...LOGAN ELM VILLAGE...BRICE...AW
MARION STATE PARK...SUMMIT STATION...CANAL WINCHESTER...JERSEY...
SLATE RUN METRO PARK AND STOUTSVILLE ARE NEAR THE PATH OF THIS LINE
OF STRONG THUNDERSTORMS.
LAT...LON 4011 8276 4004 8263 3967 8270 3953 8296
3954 8313 3999 8297
HATZOSLocal storm report, Apr 29, 8:38 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG 4 ENE SABINA 39.50N 83.56W
04/29/2014 FAYETTE OH LAW ENFORCEMENT
A TREE WAS DOWNED AND DAMAGE OCCURRED TO A WELL DUE TO
THUNDERSTORM WINDS.
0729 PM TSTM WND DMG 4 SSW JEFFERSONVILLE 39.60N 83.59W
04/29/2014 FAYETTE OH LAW ENFORCEMENT
A TREE WAS DOWNED ON CHURCH STREET IN MILLAGEVILLE.
0806 PM TSTM WND GST KOSU OSU AIRPORT 40.08N 83.07W
04/29/2014 M61.00 MPH FRANKLIN OH ASOS
0832 PM HAIL 6 SW PICKERINGTON 39.84N 82.85W
04/29/2014 M0.75 INCH FRANKLIN OH AMATEUR RADIO
&&
ASLSpecial weather statement, Apr 29, 8:45 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT TUE APR 29 2014
OHZ055-056-300115-
FRANKLIN OH-LICKING OH-
845 PM EDT TUE APR 29 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LICKING AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 915 PM EDT...
AT 843 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HARTFORD TO REYNOLDSBURG...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PATASKALA...GRANVILLE
AND UTICA.
ALSO...JOHNSTOWN...ETNA...KIRKERSVILLE...BEECHWOOD TRAILS...
ALEXANDRIA...GRANVILLE SOUTH...FREDONIA AND ST. LOUISVILLE ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3993 8255 3994 8279 3993 8281 3996 8288
4013 8280 4013 8276 4021 8276 4028 8271
4027 8248 4025 8247 4024 8234
HATZOSSpecial weather statement, Apr 29, 9:02 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT TUE APR 29 2014
INZ075-080-KYZ089>096-300130-
SWITZERLAND IN-OHIO IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
902 PM EDT TUE APR 29 2014
...A STRONG THUNDERSTORM WILL AFFECT GRANT...GALLATIN...CARROLL...
EXTREME SOUTHERN CAMPBELL...BOONE...PENDLETON...OWEN...KENTON...OHIO
AND SWITZERLAND COUNTIES THROUGH 930 PM EDT...
AT 858 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES
SOUTHWEST OF MONTEREY...MOVING NORTHEAST AT 85 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...KENTUCKY
SPEEDWAY...WARSAW...WILLIAMSTOWN...DRY RIDGE...CRITTENDEN...RISING
SUN...WALTON AND BUTLER.
ALSO...MONTEREY...GRATZ...HARMONY...BEECHWOOD...SQUIRESVILLE...
WORTHVILLE...ELMER DAVIS LAKE...WHEATLEY...ELK LAKE AND EAGLE STATION
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3837 8490 3842 8489 3842 8495 3844 8497
3847 8496 3849 8500 3851 8499 3851 8503
3856 8501 3856 8507 3859 8509 3859 8514
3901 8486 3879 8425 3834 8475 3833 8480
ASLLocal storm report, Apr 29, 9:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG DELAWARE 40.30N 83.07W
04/29/2014 DELAWARE OH AMATEUR RADIO
A ROOF WAS BLOWN OFF OF A STRUCTURE IN DELAWARE DUE TO
THUNDERSTORM WINDS.
&&
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:30 PM EDT | Special Weather Statement | ILN | Pickaway | 30 min |
| Apr 29, 8:45 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| Apr 29, 9:19 PM EDT | Areal Flood Advisory | ILN | Scioto | 3 hr |
| Apr 30, 4:14 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 4 hr |
| Apr 30, 5:12 AM EDT | Areal Flood Advisory | ILN | Scioto | 6 hr |
| Apr 30, 10:24 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 22 hr |
| Apr 30, 2:09 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Ross | 18 hr |
Nearby
Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.